MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-4011
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5595655 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 5886816 200-02-38 - three peg patella 38mm 5967719 201-78-15 - holding pin mini sharp point 4 pk 5739495 201-78-81 - 3 trocar, mod.Hex 2pk 5776117 201-78-81 - 3 trocar, mod.Hex 2pk 5776129 201-78-81 - 3 trocar, mod.Hex 2pk 323871 203-96-40 - (11-3661) stryker sys 6 90x25x1.27 332364 203-96-42 - (11-3671) stryker sys 6 90x13/21x1.19 s017519 521-78-23 - threaded pin size 2.3 collared s020256 521-78-23 - threaded pin size 2.3 collared s014713 521-78-36 - threaded pin size 5.1 collarless 03021019030 a10012 - gps implant kit v2.
 
Event or Problem Description
Approximately 4 years and 11 months after a left total knee replacement, the patient presented with a sore knee and was revised.All implants were removed and replaced with a competitor's knee system.The event is not related to the breakage of a device.The event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return as they were disposed of by the customer.No device images were provided.No further information.
 
Additional Manufacturer Narrative
Corrected information: h6: health effect-clinical code, medical device problem code.Additional information: h3: according to the information provided, the patient underwent a left total knee replacement surgery on (b)(6) 2019.Approximately 4 years and 11 months later, on (b)(6) 2024, the patient was revised.It was reported that the ¿patient presented to [the surgeon] with a sore knee.[the surgeon] dealt with the knee with suspicion due to the previous tga notifications and ongoing issue with the knee inserts.[the surgeon] decided to remove all implants and replace with [another manufacturer¿s] revision knee system.¿ no additional information regarding the event could be provided.Because the surgeon decided to revise the components due to the recall, it appears they are alleging wear of the polyethylene insert.However, this cannot be confirmed because the devices were not returned for evaluation, and no images or radiographs were provided.Most-likely underlying cause: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, pain, and/or due to inclusion of the polyethylene in the packaging recall.However, the reason for the pain could not be determined.Additionally, prosthesis wear could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: investigation codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.D10 concomitants: (b)(6) 02-010-04-0240 - logic cr femoral por, left, sz 4.(b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.(b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) 203-96-40 - (11-3661) stryker sys 6 90x25x1.27.(b)(6) 203-96-42 - (11-3671) stryker sys 6 90x13/21x1.19.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-36 - threaded pin size 5.1 collarless.(b)(6) a10012 - gps implant kit v2.Most-likely underlying cause: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, pain, and/or due to inclusion of the polyethylene in the packaging recall.However, the reason for the pain could not be determined.Additionally, prosthesis wear could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19662084
Report Number1038671-2024-02288
Device Sequence Number12399397
Product Code JWH
UDI-Device Identifier10885862174451
UDI-Public10885862174451
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2022
Device Catalogue Number02-012-47-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer10/24/2024
10/24/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date11/06/2024
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale